# SDR SWIA2018042044570

- Difficulty date: April 19, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 30,340 hours, 18,833 cycles
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

APPROXIMTELY 10 KTS PRIOR TO V1, CREW HEARD A LOUD POP,  FELT A SLIGHT YAW AND RECEIVED A LEFT ENGINE FLAME OUT CAUTION MESSAGE.  ABORTED THE TAKE-OFF AND TAXIED BACK TO GATE.  REMOVED AND REPLACED LT FADEC IAW AMM. OPS CHECKED GOOD.
